# SDR VNAA202207101111

- Difficulty date: July 6, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 16,963 hours, 15,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STUCK CLOSED. COULD NOT DUPLICATE AND BEGAN DOOR FIT CHECK OF MEASUREMENTS AT FWD EDGE AND AFT EDGE OF DOOR TO FUSELAGE FOUND TO BE IN LIMITS IAW CRJ 900 AMM 52-11-00-220-801 / PAX DOOR WILL NOT OPEN FROM INSIDE AFTER PARKING. C/W TAP 0379 INSTRUCTIONS. PAX DOOR NEEDS FULL RIG IAW AMM 52-11-00-720-802 DUE TO TAP 0379 REV A. COMPLETED FULL RIG IAW CRJ 900 AMM 52-11-00-720-802-A01. CHECKS GOOD.
